# SDR 07FDEA04538

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 39,826 hours, 29,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEARD LOUD BANG WHILE CLIMBING PAST 32,000 FEET.  BANG APPEARED TO BE BELOW AND FORWARD OF THE INSTRUMENT PANEL.  DID NOT NOTICE ANY ENGINE OR PRESSURIZATION FLUCTUATIONS.  FOUND GASPER AIR DUCT BLOWN.  COMPLETED TEMP REPAIR WITH CARGO PIT TAPE PER EA 7-2120-115556 PT 1.  DUCT JOINT LOCATED IN E/E COMPARTMENT RT SIDE JUST FWD OF THE EXTERNAL POWER C/B PANEL.
